A 25-year-old female asked:
Had severe diarrhea starting 13 hours after taking bcp & ending 5 hours before taking next one on time. did it compromise the pills effectiveness?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Internal Medicine 19 years experience
It shouldn't : Your pill would have been absorbed in your stomach. If you did not vomit, your diarrhea should not affect your pill's effectiveness
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated Sep 16, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.